Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Zero--Hopf bifurcations in 3-dimensional differential systems with no equilibria
Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2018
Resum: We use averaging theory for studying the Hopf and zero--Hopf bifurcations in some chaotic differential systems. These differential systems have a chaotic attractor and no equilibria. Numerically we show the relation between the existence of the periodic solutions studied in these systems and their chaotic attractors.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Averaging theory ; Periodic solutions ; Quadratic polynomial differential system ; Zero-Hopf bifurcation.
Publicat a: Mathematics and computers in simulation, Vol. 151 (Sep. 2018) , p. 54-76, ISSN 0378-4754

DOI: 10.1016/j.matcom.2018.03.008


Preprint
29 p, 5.8 MB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2019-02-02



   Favorit i Compartir